# SDR MALA976174

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3418 · Stall Warning System
- Part: Stall Vane
- Part number: 861CAR
- Condition: Failed
- Location: Lt Fuselage
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT STALL VANE FAIL LIGHT KEPT CYCLING ON/OFF AFTER TAKEOFF.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT STALL VANE.  PERFORMED OPS CHECK OF STALL SYSTEM, OPS AND SECURITY CHECK GOOD.
